# SDR UIEA2012021400047

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 56,939 hours, 8,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 740 LT AFT TENSION TIE CHANNEL 1 EA HOLE CRACKED APPROX 0.040 (M/D STA 740 LT AFT TENSION TIE 1 EA HOLE CRACK AREA REPAIRED IAW SB 747-53-2502, REV 1, FIG 11.
